JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Meromorphic Functions Sharing a Nonzero Polynomial IM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 2,  2013, pp.191-205
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.2.191
 Title & Authors
Meromorphic Functions Sharing a Nonzero Polynomial IM
Sahoo, Pulak;
  PDF(new window)
 Abstract
We study the uniqueness of meromorphic functions concerning nonlinear differential polynomials sharing a nonzero polynomial IM. Though the main concern of the paper is to improve a recent result of the present author [12], as a consequence of the main result we also generalize two recent results of X. M. Li and L. Gao [11].
 Keywords
Uniqueness;Meromorphic function;Nonlinear Differential Polynomials;
 Language
English
 Cited by
 References
1.
T. C. Alzahary and H. X. Yi, Weighted value sharing and a question of I. Lahiri, Complex Var. Theory Appl., 49(2004), 1063-1078. crossref(new window)

2.
A. Banerjee, Meromorphic functions sharing one value, Int. J. Math. Math. Sci., 22(2005), 3587-3598.

3.
W. Bergweiler and X. C. Pang, On the derivative of meromorphic functions with multiple zeros, J. Math. Anal. Appl., 278(2003), 285-292. crossref(new window)

4.
M. L. Fang, A note on a problem of Hayman, Analysis (Munich), 20(2000), 45-49.

5.
M. L. Fang and H. L. Qiu, Meromorphic functions that share fixed points, J. Math. Anal. Appl., 268(2002), 426-439. crossref(new window)

6.
W. K. Hayman, Picard values of meromorphic Functions and their derivatives, Ann. of Math., 70(1959), 9-42. crossref(new window)

7.
W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford (1964).

8.
I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Var. Theory Appl., 46(2001), 241-253. crossref(new window)

9.
I. Lahiri, Value distribution of certain differential polynomials, Int. J. Math. Math. Sc., 28(2001), 83-91. crossref(new window)

10.
I. Lahiri, On a question of Hong Xun Yi, Arch Math. (Brno), 38(2002), 119-128.

11.
X. M. Li and L. Gao, Meromorphic functions sharing a nonzero polynomial CM, Bull. Korean Math. Soc., 47(2010), 319-339. crossref(new window)

12.
P. Sahoo, Uniqueness of meromorphic functions when two differential polynomials share one value IM, Mat. Vesnik, 62(2010), 169-182.

13.
C. C. Yang, On deficiencies of differential polynomials II, Math. Z., 125(1972), 107-112. crossref(new window)

14.
C. C. Yang and X. H. Hua, Uniqueness and value sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math., 22(1997), 395-406.

15.
L. Yang, Value Distribution Theory, Springer- Verlag, Berlin, 1993.

16.
H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 1995.

17.
Q. C. Zhang, Meromorphic function that shares one small function with its derivative, J. Inequal. Pure Appl. Math., 6(2005), Art. 116.